# SDR REXA2013010300055

- Difficulty date: January 1, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 19,425 hours, 16,814 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A GOUGE TO THE TOP EDGE OF THE CARGO DOOR OUTER SKIN.  THE GOUGE MEASURES 1.21" LONG, .445" WIDE, AND .067" DEEP.  REPAIRED IAW EA CRJ252-00149 AS APPORVED BY 8110-3 DATED DECEMBER 31, 2012.
